Pacific Journal of Mathematics

Pairs of positive solutions of quasilinear elliptic equations in exterior domains.

Takasi Kusano, Charles A. Swanson, and Hiroyuki Usami

Article information

Pacific J. Math., Volume 120, Number 2 (1985), 385-399.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations


Kusano, Takasi; Swanson, Charles A.; Usami, Hiroyuki. Pairs of positive solutions of quasilinear elliptic equations in exterior domains. Pacific J. Math. 120 (1985), no. 2, 385--399.

Export citation


  • [I] N. Kawano, On boundedentire solutions of semilinear elliptic equations, Hiroshima Math. J., 14 (1984),125-158.
  • [2] N. Kawano and M. Naito, Positive solutions of semilinear second order elliptic equationsin exterior domains,Hiroshima Math. J., 12 (1982), 141-149.
  • [3] C. E. Kenig and W-M. Ni,An exterior Dirichletproblem with applications to some nonlinearequationsarising in geometry,Amer.J. Math., 106(1984),689-702.
  • [4] Takasi Kusano and Shinnosuke Oharu, Bounded entire solutions of second order semilinear elliptic equations with application to a parabolic initial value problem, Indiana Univ. Math. J.,34 (1985),85-95.
  • [5] W-M. Ni, On the elliptic equation w 4- K(x)u(N+2)N~2)= 0, its generalizations, and applicationsin geometry,Indiana Univ. Math. J.,31 (1982),493-529.
  • [6] E. S. Noussair and C. A. Swanson, Positive solutions of semilinear Schr'dinger equationsin exterior domains,Indiana Univ. Math. J.,28 (1979),993-1003.
  • [7] E. S. Noussair and C. A. Swanson, Positive solutionsof quasilinear elliptic equationsin exterior domains,J. Math. Anal. Appl., 75 (1980),121-133.
  • [8] E. S. Noussair and C. A. Swanson, Global positive solutions of semilinear elliptic equations,Canad. J. Math., 35 (1983), 839-861.
  • [9] L. Sirovich, Techniquesof Asymptotic Analysis, Springer-Verlag,New York-Heidel- berg-Berlin,1971.
  • [10] C. A. Swanson, Criteriafor oscillatory sublinear Schrbdinger equations, Pacific J. Math., 104 (1983),483-493.
  • [II] C. A. Swanson, Extremalpositive solutionsof semilinearSchr'dinger equations,Canad. Math. Bull., 26 (1983),171-178.
  • [12] W. F. Trench, Canonical forms andprincipal systems for general disconjugate equa- tions, Trans. Amer. Math. Soc, 189 (1974), 319-327.